Volume 9, Issue 1
An Unconditionally Stable Numerical Method for Two-Dimensional Hyperbolic Equations

Swarn Singh ,  Suruchi Singh and Rajni Arora


East Asian J. Appl. Math., 9 (2019), pp. 195-211.

Preview Full PDF BiBTex 303 891
  • Abstract

A collocation method based on exponential B-splines for two-dimensional second-order non-linear hyperbolic equations is studied. The initial equation is split into a system of coupled equations, each of which is transformed into a system of ordinary differential equations. The corresponding differential equations are solved by SSP-RK(2,2) method. It is shown that the method under consideration is unconditionally stable. Numerical experiments demonstrate its efficiency and accuracy

  • History

Published online: 2019-01

  • Cited by